Certain classes of harmonic functions pertaining to special functions

Author G. Murugusundaramoorthy, K. Vijaya, K. Thilagavathi
gmsmoorthy@yahoo.com, kvavit@yahoo.co.in
School of Advanced and Sciences, VIT University, Vellore, India

Abstract Making use of generalized Dziok-Srivastava operator we introduced a new class of complexvalued harmonic functions which are orientation preserving, univalent and starlike in the unit disc. We investigate the coefficient bounds, distortion inequalities, extreme points and inclusion results for the generalized class of functions.
Keywords harmonic univalent starlike functions; Dziok-Srivastava operator; extreme points; convolution
Reference 1. J. Clunie, T. Sheil-Small, Harmonic univalent functions, Ann. Acad. Aci. Fenn. Ser. A.I. Math., 9 (1984), 325.

2. B.C. Carlson, Special functions of applied mathematics, Academic Press, New York, 1977.

3. B.C. Carlson, S.B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM, J. Math. Anal., 15 (2002), 737745.

4. J. Dziok, H.M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Intergral Transform and Spec. Funct., 14 (2003), 718.

5. J.M. Jahangiri, Harmonic functions starlike in the unit disc, J. Math. Anal. Appl., 235 (1999), 470477.

6. J.M. Jahangiri, G. Murugusundaramoorthy, K. Vijaya, Starlikeness of Rucheweyh type harmonic univalent functions, J. Indian. Academy. Math., 26 (2004), 1, 191200.

7. G. Murugusundaramoorthy, K. Vijaya, On certain classes of harmonic functions involving Ruscheweyh derivatives, Bull. Cal. Math. Soc. 96 (2004), 2, 99108.

8. S. Ponnusamy, S. Sabapathy, Geometric properties of generalized hypergeometric functions, Ramanujan Journal, 1 (1997), 187210.

9. E.D. Rainville, Special functions, Chelsea Publishing Company, New York 1960.

10. S. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc., 49 (1975), 109115.

11. H. Silverman, Harmonic univalent functions with negative coefficients, J. Math. Anal. Appl., 220 (1998), 283289.

12. H.M. Srivastava, S. Owa, Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators and certain subclasses of analytic functions, Nagoya Math. J., 106 (1987), 128.

Pages 142-151
Volume 36
Issue 2
Year 2011
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML